The Haagerup property for locally compact quantum groups

Daws, M orcid.org/0000-0003-1707-4308, Fima, P, Skalski, A et al. (1 more author) (2016) The Haagerup property for locally compact quantum groups. Journal für die reine und angewandte Mathematik, 2016 (711). pp. 189-229. ISSN 1435-5345

Abstract

Metadata

Authors/Creators:
Keywords: math.OA; math.OA; math.QA
Dates:
  • Published: February 2016
  • Published (online): 10 January 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Mar 2014 12:24
Last Modified: 12 Aug 2019 16:13
Status: Published
Publisher: De Gruyter
Identification Number: https://doi.org/10.1515/crelle-2013-0113
Related URLs:

Share / Export

Statistics